MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. POWER SUPPLY, EU/KR; BASIC POWER SUPPLY, REUSABLE

ZIMMER SURGICAL, INC. POWER SUPPLY, EU/KR; BASIC POWER SUPPLY, REUSABLE
Model Number N/A
Medical Device Problem Codes Break (1069); Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the ferrite inside has broken that caused a short circuit as there is a burn mark on the electronic board.There was no harm or delay reported.No adverse events were reported as a result of this malfunction.Follow up is in process as of today no additional information has been received.
 
Event or Problem Description
The event timing was outside of surgery.
 
Event or Problem Description
There is no additional event information available.
 
Additional Manufacturer Narrative
Review of the most recent repair record could not be completed because the device was not returned for evaluation and repair.G2: foreign country : france.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
POWER SUPPLY, EU/KR
Common Device Name
BASIC POWER SUPPLY, REUSABLE
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key16529148
Report Number0001526350-2023-00267
Device Sequence Number2620121
Product Code FQH
UDI-Device Identifier00889024375031
UDI-Public(01)00889024375031(11)200221(10)64662603
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00515035001
Device Lot Number64662603
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer03/27/2023
07/07/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date03/31/2023
07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose